Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



Two-parameter Garsia-Rodemich-Rumsey inequality and its application to fractional Brownian fields

Author: K. V. Ral'chenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 75 (2006).
Journal: Theor. Probability and Math. Statist. 75 (2007), 167-178
MSC (2000): Primary 26D15, 60G15, 60G60
Published electronically: January 25, 2008
MathSciNet review: 2321190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper contains a generalization of the Garsia-Rodemich-Rumsey inequality to the case of a function of two arguments. Based on this result, we obtain two other inequalities for the fractional Brownian field on the plane, namely an inequality for the Hölder constant of the field and similar bounds for its fractional derivatives.

References [Enhancements On Off] (What's this?)

  • 1. A. M. Garsia, E. Rodemich, and H. Rumsey Jr., A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math. J. 20 (1970), no. 6, 565-578. MR 0267632 (42:2534)
  • 2. D. Nualart and A. Răşcanu, Differential equations driven by fractional Brownian motion, Collect. Math. 53 (2002), no. 1, 55-81. MR 1893308 (2003f:60105)
  • 3. S. A. Il'chenko and Yu. S. Mishura, Generalized two-parameter Lebesgue-Stieltjes integrals and their applications to fractional Brownian fields, Ukrain. Mat. Zh. 56 (2004), no. 4, 435-450; English transl. in Ukrainian Math. J. 56 (2004), no. 4, 527-546. MR 2105898 (2005i:60068)
  • 4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, ``Nauka i tekhnika'', Minsk, 1987; English transl., Gordon and Breach Science Publishers, New York, 1993. MR 1347689 (96d:26012)
  • 5. A. Kamont, On the fractional anisotropic Wiener field, Probab. Math. Statist. 16 (1996), no. 1, 85-98. MR 1407935 (98a:60064)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 26D15, 60G15, 60G60

Retrieve articles in all journals with MSC (2000): 26D15, 60G15, 60G60

Additional Information

K. V. Ral'chenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 2, Kyiv 03127, Ukraine

Keywords: Garsia--Rodemich--Rumsey inequality, two-parameter stochastic processes, fractional Brownian fields, H\"older constant
Received by editor(s): July 4, 2005
Published electronically: January 25, 2008
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society